# SDR N6WA2013011606

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,456 hours, 15,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR CAUTION LIGHT ON WITH DOOR CLOSED.  PERFORMED OP'S CHECK ON RT OVERWING EXIT DOOR IAW AMM 52-21-00.  OP'S CHECKED GOOD AT THIS TIME.  NO MESSAGES NOTED AT THIS TIME.
